# SDR SWIA202503170114

- Difficulty date: January 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOOR SUPPORT STRUCTURE, RH SIDE AT APPROXIMATELY FS 1088. SEE ATTACHED PIC.     (C-CHECK RO 3/14/2025)    REMOVED CORROSION ON UPPER SURFACE OF FLOOR SUPPORT STRUCTURE (SILL) REF-CRJ-700 SRM 51-21-06-001-001 A01 AND FOUND AREA RE-WORKED TO BE WITHIN LIMITS REF-CRJ-700 SRM 53-61-43-101-001 A01, SRM 53-00-45-201-001 A01, REMOVED AND INSTALLED NEW AFT BAGGAGE-BAY FLOOR SCREEN SUPPORT ANGLE BRACKET AT RH APPROX FS1088 REF-CRJ-700 SRM 51-42-21-001-001 A01 AND DWG MM670-35041 REV Y. AND COMPLIED WITH TASK CARD 51-900-1002-SKY
